Previous |  Up |  Next


Title: Čech analytic and almost $K$-descriptive spaces (English)
Author: Holický, Petr
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 3
Year: 1993
Pages: 451-466
Category: math
MSC: 46B99
MSC: 54H05
idZBL: Zbl 0806.54030
idMR: MR1249614
DOI: 10.21136/CMJ.1993.128416
Date available: 2009-09-24T09:32:19Z
Last updated: 2020-07-29
Stable URL:
Reference: [Fo] G. Fodor: On stationary sets and regressive functions.Acta Sci. Math. (Szeged) 27, 105–110. Zbl 0199.02102, MR 0200167
Reference: [F] D.H. Fremlin: Čech-analytic spaces...
Reference: [Fr$_1$] Z. Frolík: Topologically complete spaces..Comm. Math. Univ. Carol. 1 (1960), 3–15.
Reference: [Fr$_2$] Z. Frolík: On the topological product of paracompact spaces.Bull. Acad. Polon. Sci. Ser. Sci. Math. Astr. Phys. VIII (1960), 747–750. MR 0125559
Reference: [Fr$_3$] Z. Frolík: Absolute Borel and Souslin sets.Pac. J. Math. 32 (1970), no. 3, 663–683. MR 0265171, 10.2140/pjm.1970.32.663
Reference: [FH$_1$] Z. Frolík and P. Holický: Analytic and Luzin spaces (non-separable case).Topology and its Appl. 19 (1985), 129–156. MR 0789594
Reference: [FH$_2$] Z. Frolík and P. Holický: Applications of Luzinian separation priciples (non-separable case).Fund. math. CXVII (1983), 165–185. MR 0719837, 10.4064/fm-117-3-165-185
Reference: [GP] G. Gruenhage and J. Pelant: Analytic spaces and paracompactness of $X^2\backslash \Delta $.Topology and its Appl. 28 (1988), 11–15. MR 0927277
Reference: [H$_1$] R.W. Hansell: Descriptive sets and the topology of nonseparable Banach spaces.. Zbl 0982.46012
Reference: [H$_2$] R.W. Hansell: On characterizing nonseparable analytic and extended Borel sets as types of continuous images.Proc. London Math. Soc. 28 (1974), no. 3, 683-699. MR 0362269
Reference: [JNR] J.E. Jayne, I. Namioka and C.A. Rogers: Properties like the Radon-Nikodým property..
Reference: [K] G. Koumoullis: Topological spaces containing compact perfect sets and Prohorov spaces.Topology and its Appl. 21 (1985), 59-71. Zbl 0574.54041, MR 0808724
Reference: [N] I. Namioka: Radon-Nikodým compact spaces and fragmentability.Mathematika 34 (1987), 258–281. Zbl 0654.46017, MR 0933504, 10.1112/S0025579300013504


Files Size Format View
CzechMathJ_43-1993-3_7.pdf 1.520Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo